# SDR ASOA201001513

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,949 hours, 17,961 cycles
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FLASHLIGHT INOP.  REPLACED F/A FLASHLIGHT AT GALLEY AREA OPS CHECKED GOOD IAW AMM 25-61-01.  (CLOSED)
